# SDR UALA2011111506256

- Difficulty date: November 14, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 43,778 hours, 5,469 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Boot
- Condition: Torn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU SURGE BLEED FLEX BOOT TORN.  REPLACED FLEX BOOT.
